MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA TIBIA TMTWO-PEG POROUS FIXED BEARING LEFT SIZE D; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA TIBIA TMTWO-PEG POROUS FIXED BEARING LEFT SIZE D; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fall (1848)
Date of Event 09/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2024-00812 & 3007963827-2024-00061 d10 medical devices: persona femur tm cruciate retaining (cr) narrow porous catalog#: 42502206401 lot#: 65313214.Persona articular surface medial congruent (mc) left 13 mm height catalog#: 42512100513 lot#: 64094213.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a study subject underwent a left knee arthroplasty.Subsequently, approximately four months post-implantation, an adverse event was entered into the study for the patient falling and subsequent pain.No further details regarding cause of all or treatment/intervention required are currently known.The patient completed the study according to protocol.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
 
Event or Problem Description
It was reported that a study subject underwent a left knee arthroplasty.Subsequently, approximately four months post-implantation, an adverse event was entered into the study for the patient falling and subsequent pain.During an office visit, patient reported mild pain with no instability.Patient was assigned a prescription to help with the pain.The patient completed the study according to protocol.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was confirmed by review of medical records.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: pain treated with a prescription.Device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA TIBIA TMTWO-PEG POROUS FIXED BEARING LEFT SIZE D
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18875424
Report Number0001822565-2024-00813
Device Sequence Number9255864
Product Code MBH
UDI-Device Identifier00889024510531
UDI-Public(01)00889024510531(17)320312(10)77012127
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K173417
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42530006701
Device Lot Number77012127
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2024
Supplement Date Received by Manufacturer03/13/2024
07/30/2024
Initial Report FDA Received Date03/11/2024
Supplement Report FDA Received Date04/08/2024
08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight86 KG
Patient EthnicityHispanic